Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had copper coil fitted. Getting pink discharge with unpleasant odor. Should I remove this?

Had copper coil fitted 3 months ago. Between periods I have a pink/brown creamy discharge , particularly when I m ovulating. It has a slightly unpleasant odour. I took prophylactic antibiotics when it was inserted and had not had sex since. This discharge is a contraceptive in itself. Will it stop? Or shall I have it removed?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

either the discharge is contraceptive related or it could also occur at time of ovulation.
If the discharge is very minimal and not associated with pain in abdomen or fever, it should subside over period of time. There is no cause for concern.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor